MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HUBER PLUS 20G X 0.75"; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 HUBER PLUS 20G X 0.75"; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reex0002 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that "can¿t active safety mechanism.Remove with unsafely way.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of an issue with the safety mechanism is confirmed and appears to be manufacturing related.One 20 ga x 0.75 in huber plus infusion set was returned.The product label included indicated lot: reex0002.The safety mechanism has not been activated.An attempt to activate the safety mechanism was unsuccessful.The safety appeared to experience a tolerance fit issue.Microscopic observation of the safety mechanism and needle shaft revealed material to be present on the needle.The material was found to be the source of the resistance experienced when attempting to advance the safety.The material appeared to resemble the adhesive used in the manufacturing process; therefore, the complaint is confirmed.Bd is working closely with the manufacturer to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported that "can¿t active safety mechanism.Remove with unsafety way." no other information was provided.

Brand Name
HUBER PLUS 20G X 0.75"
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11783290
Report Number3006260740-2021-01689
Device Sequence Number3722143
Product Code FPA
UDI-Device Identifier00801741065620
UDI-Public(01)00801741065620
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012034
Device Lot NumberREEX0002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;